# SDR DL757991530

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 40,574 hours
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

N CRUISE AT 370, LEFT ENG OIL PRESS WENT TO ZERO, STARTED LOOKING FOR QTY, SHOWED ZERO.  STARTED TO THROTTLE BACK, LEFT ENG POPPED THEN SHUT ITSELF DOWN.  SUDDEN FAILURE, OIL TEMP NEVER ROSE, WINDMILLED ENG AT 25 MIN.
